# SDR DALA12011653132

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR SILL AT FR 68 INBD UPPER FLANGE HAS CORROSION. REMOVED CORROSION IAW SRM 51-74-00. DIMENSIONS L=1.0", W=.50", D=.030". CUT OUT DAMAGE L=8.040", W=.950" IAW SRM 53-41-14, FIG 201 AND ER/A 506758-14 PRELIM 1, REV-0. ACCOMPLISHED REPAIR IAW ER/A 506758, SECTION I: PERMANENT REPAIR. REV.- ORIGINAL. FOLLOW-UP INSPECTION IAW SRI 53-41-14-2-001-00, REF.  LOGPAGE 0621733. RETAIN FOR RECORDS.
